RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 248, Number 2, Pages 268–272 (Mi dan42980)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

The index of convergence of the singular integral in Tarry's problem

G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (450 kB)

Bibliographic databases:

Document Type: Article
UDC: 511
Presented: I. M. Vinogradov
Received: 28.03.1979

Citation: G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov, “The index of convergence of the singular integral in Tarry's problem”, Dokl. Akad. Nauk SSSR, 248:2 (1979), 268–272

Citation in format AMSBIB
\Bibitem{ArkKarChu79}
\by G.~I.~Arkhipov, A.~A.~Karatsuba, V.~N.~Chubarikov
\paper The index of convergence of the singular integral in Tarry's problem
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 248
\issue 2
\pages 268--272
\mathnet{http://mi.mathnet.ru/dan42980}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0553185}
\zmath{https://zbmath.org/?q=an:0432.10021}


Linking options:
  • http://mi.mathnet.ru/eng/dan42980
  • http://mi.mathnet.ru/eng/dan/v248/i2/p268

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Chahkiev, “On the convergence exponent of the singular integral in the multi-dimensional analogue of Tarry's problem”, Izv. Math., 67:2 (2003), 405–418  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. M. A. Chahkiev, “Estimates for oscillatory integrals with convex phase”, Izv. Math., 70:1 (2006), 171–209  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. V. N. Chubarikov, “Mnogomernye problemy teorii prostykh chisel”, Chebyshevskii sb., 12:4 (2011), 174–263  mathnet  mathscinet
    4. I. Sh. Dzhabbarov, “O pokazatele skhodimosti osobogo integrala mnogomernoi problemy Terri”, Chebyshevskii sb., 14:2 (2013), 74–103  mathnet
  • Number of views:
    This page:14
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019